# SDR CALA2010090800415

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 37,444 hours, 12,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: ADD71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVERHEAD EMERGENCY EXIT LIGHT DOES NOT TEST.  ALSO BATTERY CHARGER D717-02-030 FAIR RT AFT CABIN.
